# SDR SWAA2022031563088

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 38,571 hours, 23,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 001003
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FLAP O/B; UPPER WRAP AND SKIN DISBANDED ON I/B EDGE 6.5' X 7' / R&R LH AFT OTBD FLAP ASSY IAW M.M. 27-51-22; ICT # 417841 P/N OFF/ON 113A3700-19 .
